Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the average order of ideal functions and other arithmetical functions


Author: Bruce C. Berndt
Journal: Bull. Amer. Math. Soc. 76 (1970), 1270-1274
MSC (1970): Primary 1043, 1065; Secondary 1041
MathSciNet review: 0263759
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Raymond G. Ayoub, On the coefficients of the zeta function of an imaginary quadratic field, Acta Arith. 13 (1967/1968), 375–381. MR 0225750 (37 #1343)
  • 2. E. Fogels, On the abstract theory of primes. III, Acta Arith. 11 (1965/1966), 293–331. MR 0197418 (33 #5583)
  • 3. K. Chandrasekharan and Raghavan Narasimhan, Functional equations with multiple gamma factors and the average order of arithmetical functions, Ann. of Math. (2) 76 (1962), 93–136. MR 0140491 (25 #3911)
  • 4. E. Landau, Über die Anzahl der Gitterpunkte in gewissen Bereichen. (Zweite Abhandlung), Nachr. Ges. Wiss. Göttingen. Math. -Phys. Kl. 1915, 209-243.
  • 5. E. Landau, Verallgemeinerung eines Polyaschen Satzes auf algebraische Zahlkörpern, Nachr. Ges. Wiss. Göttingen. Math. -Phys. Kl. 1918, 478-488.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1043, 1065, 1041

Retrieve articles in all journals with MSC (1970): 1043, 1065, 1041


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12634-9
PII: S 0002-9904(1970)12634-9